RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2013, Volume 48, Pages 134–148 (Mi cmfd245)  

This article is cited in 1 scientific paper (total in 1 paper)

Synchronizability of networks with strongly delayed links: a universal classification

V. Flunkertab, S. Yanchukc, T. Dahmsb, E. Schöllb

a Instituto de Fisica Interdisciplinar y Sistemas Complejos, IFISC (UIB-CSIC), Palma de Mallorca, Spain
b Institut für Theoretische Physik, Technische Universität Berlin, Berlin, Germany
c Institut für Mathematik, Humboldt Universität Berlin, Berlin, Germany

Abstract: We show that for large coupling delays the synchronizability of delay-coupled networks of identical units relates in a simple way to the spectral properties of the network topology. The master stability function used to determine stability of synchronous solutions has a universal structure in the limit of large delay: it is rotationally symmetric around the origin and increases monotonically with the radius in the complex plane. We give details of the proof of this structure and discuss the resulting universal classification of networks with respect to their synchronization properties. We illustrate this classification by means of several prototype network topologies.

Full text: PDF file (627 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2014, 202:6, 809–824

Document Type: Article
UDC: 517.929

Citation: V. Flunkert, S. Yanchuk, T. Dahms, E. Schöll, “Synchronizability of networks with strongly delayed links: a universal classification”, Proceedings of the Sixth International Conference on Differential and Functional-Differential Equations (Moscow, August 14–21, 2011). Part 4, CMFD, 48, PFUR, M., 2013, 134–148; Journal of Mathematical Sciences, 202:6 (2014), 809–824

Citation in format AMSBIB
\Bibitem{FluYanDah13}
\by V.~Flunkert, S.~Yanchuk, T.~Dahms, E.~Sch\"oll
\paper Synchronizability of networks with strongly delayed links: a~universal classification
\inbook Proceedings of the Sixth International Conference on Differential and Functional-Differential Equations (Moscow, August 14--21, 2011). Part~4
\serial CMFD
\yr 2013
\vol 48
\pages 134--148
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd245}
\transl
\jour Journal of Mathematical Sciences
\yr 2014
\vol 202
\issue 6
\pages 809--824
\crossref{https://doi.org/10.1007/s10958-014-2078-6}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84921935807}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd245
  • http://mi.mathnet.ru/eng/cmfd/v48/p134

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ph. Hoevel, J. Lehnert, A. Selivanov, A. Fradkov, E. Schoell, “Adaptively controlled synchronization of delay-coupled networks”, Control of Self-Organizing Nonlinear Systems, Understanding Complex Systems Springer Complexity, eds. E. Scholl, Klapp, H. , P. Hovel, Springer-Verlag, Berlin, 2016, 47–63  crossref  isi  scopus
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:141
    Full text:37
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019